# SDR ASAA2021120936861

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 54,272 hours, 16,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9954
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 63,300 hours, 24,191 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK #2 RAM AIR DOOR CLOSED DURING PRE-FLIGHT. GROUNDED - YES. REMOVED AND REPLACED #2 RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21. OPS CHECK GOOD.
